# SDR VQMAF010510

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N379VM
- Make and model: Beech E-90
- Aircraft serial: LW27
- Aircraft time: 7,780 hours, 8,836 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Part number: 903640141
- Condition: Burned Out
- Location: Annunciator
- Part time: 7,780 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A CABIN ALTITUDE WARNING PRESSURE SWITCH TEST WAS PERFORMED BY METHOD 2, AS REFERENCED IN MM 21-30-00, PAGE 214, ITEMS A-F. DETERMINED THAT THE TEST FAILED ITEM C OF THE TEST, BECAUSE THERE WAS NO VISUAL AMBER "CABIN ALTITUDE HIGH" WARNING ANNUNCIATION AVAILABLE TO THE FLIGHT CREW, WITH THE ANNUNCIATION DIMMING CONTROL POTENTIOMETER ON THE LOW DIM POSITION. REPLACEMENT OF THE ANNUNCIATION CONTROL PRINTED CIRCUIT BOARD, P/N 90-364014-1, CORRECTED THE DISCREPANCY, BY RETAINING THE AMBER ANNUNCIATION LIGHT IN THE BRIGHT MODE.  AN INOPERATIVE CIRCUIT BOARD PREVENTING OPERATION OF THE ANNUNCIATION DIMMING CIRCUIT UNTIL THE FAULT WARNING LIGHT/ RE-SET SWITCH WERE ACTIVATED. SEE WIRING MANUAL, REFERENCE ANNUNCIATION WIRING DIAGRAM 33-15-03, PAGE 3, DATED JUL/6/1984.
